MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. PORTEX EXPANDABLE BREATHING CIRCUIT - ADULT; CIRCUIT, BREATHING (W/ CONNECTOR, ADAPTOR, Y-PIECE)

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. PORTEX EXPANDABLE BREATHING CIRCUIT - ADULT; CIRCUIT, BREATHING (W/ CONNECTOR, ADAPTOR, Y-PIECE)
Catalog Number C49201668D-NL
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3.Date of event: month and year of event have been provided, but day is unknown.H3.Reason device not evaluated by mfg: other; device was not returned to manufacturer.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the device failed during the anesthesia machine leak test.There was no patient involvement and no patient harm/adverse event reported.
 
Additional Manufacturer Narrative
H6.Evaluation codes: updated.No product or photos were returned therefore no device analysis could be completed.A device history record (dhr) review showed there were no discrepancies or non-conformances during the manufacturing of the reported lot number.If the product is returned the manufacturer will re-open the complaint for further device analysis.

Brand Name
PORTEX EXPANDABLE BREATHING CIRCUIT - ADULT
Common Device Name
CIRCUIT, BREATHING (W/ CONNECTOR, ADAPTOR, Y-PIECE)
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane n
minneapolis, MN 55442
2247062300
MDR Report Key19593672
Report Number9617604-2024-00546
Device Sequence Number4159846
Product Code CAI
UDI-Device Identifier15019315090141
UDI-Public(01)15019315090141(17)270110(10)4452265
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberC49201668D-NL
Device Lot Number4452265
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2024
Supplement Date Received by Manufacturer07/22/2024
Initial Report FDA Received Date06/24/2024
Supplement Report FDA Received Date08/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown